# SDR HALA2020101303351

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,774 hours, 4,878 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING LEADING EDGE NR 6 LEADING EDGE HAS LARGE LEADING EDGE DENT.   CORRECTIVE ACTION: REPAIRED PER A330 SRM 57-40-00-300-009.
